Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Child has knee pain, increased ESR. How to prevent recurrence?

iam malinda my 11 yrs son diagnosies by srilankan doctors JIA aligulator they prescribed tdx in sunday 10 mg ,folicacid 5mg,for pain zycel 100 for pain when he having this treatment in 03mts he is o.k (this situvation his both knees showing litter bit of water when the pain came his esr rising 50-60 other test are ok blood picture ,ana sgpt and other relevant test are normal.after 03 mts he played cricket again having this promblem.pls informed to us any treament for tottaly cure this one apallo hos chennia pls mentioned the total cost.iam srilankan my mail is YYYY@YYYY thanks
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
hi this looks like juvenile rheumatoid arthritis. there is a definite therapy that may go on for months… you may need further evaluations like ra factor.,hla assay or echo of heat to decide prognosis. it can be hereditary.
Answered: Thu, 8 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor